Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Transformation groups in the theory of topological loops


Author: Sigmund N. Hudson
Journal: Proc. Amer. Math. Soc. 15 (1964), 872-877
MSC: Primary 22.05; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1964-0167962-X
Erratum: Proc. Amer. Math. Soc. 17 (1966), 770.
MathSciNet review: 0167962
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, Topologies for homeomorphism groups, Amer. J. Math. 68 (1946), 593-610. MR 0019916 (8:479i)
  • [2] J. Dieudonné, On topological groups of homeomorphisms, Amer. J. Math. 70 (1948), 659-680. MR 0026323 (10:137j)
  • [3] K. H. Hofmann, Topologische Loops, Math. Z. 70 (1958), 13-37; Topologische Loops mit schwachen Assoziativitätsforderungen, ibid. 70 (1958), 125-155; Topologische Doppelloops, ibid. 70 (1958), 213-230. MR 0102572 (21:1362)
  • [4] S. N. Hudson, A note on invariant uniformities in coset spaces, Math. Scand. 12 (1963), 36-38. MR 0158021 (28:1249)
  • [5] -, Topological loops with invariant uniformities, Trans. Amer. Math. Soc. 109 (1963), 181-190. MR 0155302 (27:5237)
  • [6] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [7] D. Montgomery and L. Zippin, Topological transformation groups, Interscience, New York, 1955. MR 0073104 (17:383b)
  • [8] P. S. Mostert, Reasonable topologies for homeomorphism groups, Proc. Amer. Math. Soc. 12 (1961), 598-602. MR 0130681 (24:A541)
  • [9] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95-112. MR 0067907 (16:796d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05, 54.00

Retrieve articles in all journals with MSC: 22.05, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0167962-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society